Iterates of a convolution on a non abelian group
Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 2, pp. 199-202.
@article{AIHPB_1975__11_2_199_0,
     author = {Foguel, Shaul R.},
     title = {Iterates of a convolution on a non abelian group},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {199--202},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {2},
     year = {1975},
     zbl = {0312.60004},
     mrnumber = {400332},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1975__11_2_199_0/}
}
TY  - JOUR
AU  - Foguel, Shaul R.
TI  - Iterates of a convolution on a non abelian group
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1975
DA  - 1975///
SP  - 199
EP  - 202
VL  - 11
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1975__11_2_199_0/
UR  - https://zbmath.org/?q=an%3A0312.60004
UR  - https://www.ams.org/mathscinet-getitem?mr=400332
LA  - en
ID  - AIHPB_1975__11_2_199_0
ER  - 
Foguel, S. R. Iterates of a convolution on a non abelian group. Annales de l'I.H.P. Probabilités et statistiques, Tome 11 (1975) no. 2, pp. 199-202. http://www.numdam.org/item/AIHPB_1975__11_2_199_0/

[1] Y. Guivarc'H, Croissance polynomiale et périodes des fonctions harmoniques. Bull. Soc. Math. France, vol. 101, 1973, p. 333-379. | EuDML 87214 | Numdam | MR 369608 | Zbl 0294.43003

[2] E. Hewitt and K.A. Ross, Abstract harmonic analysis, Springer-Verlag, Berlin, 1963. | Zbl 0115.10603

[3] D. Ornstein and L. Sucheston, An operator theorem on L1 convergence to zero with applications to Markov kernels. Annals Math. Stat., vol. 41, 1970, p. 1631- 1639. | MR 272057 | Zbl 0284.60068